2019
Том 71
№ 11

All Issues

Shkol’nikov Yu. A.

Articles: 3
Article (English)

Handle decompositions of simply connected five-manifolds. III

Shkol’nikov Yu. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 935–940

We prove the existence of exact handle decomposition of a simply connected smooth or piecewise linear (PL) five-manifold with a standard simply connected boundary of signature zero, the triviality of a five-dimensional h- cobordism with ends of such type, and the uniqueness up to diffeomorphism (PL-isomorphism) of a smooth (PL)h -cobordism between a given simply connected four-manifold and the corresponding standard manifold.

Article (English)

Handle decompositions of simply-connected five-manifolds. II

Shkol’nikov Yu. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 9. - pp. 1282–1288

Handle decompositions of simply connected smooth or piecewise linear five-manifolds are considered. The basic notions and constructions necessary for proving further results are introduced.

Article (English)

Handle decompositions of simply connected five-manifolds. I

Shkol’nikov Yu. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 8. - pp. 1151–1156

Handle decompositions of simply connected smooth or piecewise linear five-manifolds are considered. The basic concepts and constructions necessary for proving our main result are introduced.